# SDR DALA2022101806722

- Difficulty date: October 17, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 106,949 hours, 15,792 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 DEEPLY WORN FOUND ON WEAR PLATE OF THE RH H/STAB LOWER CUTOUT FWD CORNER. CORRECTIVE ACTION: REPAIRED THE WORN WEAR PLATE OF THE RH H/STAB LOWER CUTOUT FWD CORNER AS PER B767-300 SRM 53-80 (2456029)
